# SDR SWAA2022051295467

- Difficulty date: April 18, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A5410U16
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BETWEEN BS328 TO BS344 LBL48 FLOOR STRUCTURE AT FWD GALLEY AREA 2022-204684 / [01] REPLACED WEB ON FLOOR STRUCTURE AT FWD GALLEY AREA;LOCATED BETWEEN BS328 TO BS344 LBL48 IAW B737-700 SRM 51-40-02 AND DWG D141A5400-38 REV:-.;[02] CORRECTED STEP 1  REPLACED WEB ON FLOOR STRUCTURE AT FWD GALLEY AREA;LOCATED BETWEEN BS328 TO BS344 LBL48 IAW B737-700 SRM 51-40-02 AND DWG D141A5400 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED WEB ON FLOOR STRUCTURE AT FWD GALLEY AREA;LOCATED BETWEEN BS328 TO BS344 LBL48 IAW B737-700 SRM 51-40-02 AND DWG D141A5400 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.ITEM RII
